Alert archive / Colorado / Tornado Warnings in 2005
Tornado Warning 11, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 11, 2005, 3:39 PM MDT for Yuma County, Colorado; Cheyenne County, Kansas; Dundy County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2005, 3:39 PM MDT (21:39 UTC)
- Expired
- May 11, 2005, 4:30 PM MDT
- In force
- 51 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE
The radar
The Goodland radar (KGLD), 74 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:10 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGLD 112142
TORGLD
COC125-KSC023-NEC057-112230-
/O.NEW.KGLD.TO.W.0011.050511T2139Z-050511T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
339 PM MDT WED MAY 11 2005
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
YUMA COUNTY IN NORTHEAST COLORADO
NORTHWESTERN CHEYENNE COUNTY IN NORTHWEST KANSAS
WESTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA
* UNTIL 430 PM MDT(530 PM CDT)
* AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTH OF
BEECHER ISLAND...MOVING NORTHEAST AT 25 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
LAIRD BY 350 PM MDT...
HAIGLER BY 355 PM MDT...
PARKS AND ALVIN BY 415 PM MDT...
A SECOND TORNADIC STORM WAS LOCATED NEAR IDALIA AT 336 PM MDT MOVING
NORTHEAST AT 30 MPH. THIS TORNADO WILL BE NEAR BEECHER ISLAND BY 4
PM MDT. THESE STORMS WILL ALSO PRODUCE HAIL UP TO THE SIZE OF
BASEBALLS.
THIS IS A VERY DANGEROUS STORM...IF YOU ARE AT SCHOOL OR WORK...MOVE
QUICKLY TO THE BASEMENT...INTERIOR HALL...STAIRWELL...OR BATHROOM.
DO NOT USE ELEVATORS AND STAY AWAY FROM WINDOWS AND GLASS DOORS. DO
NOT SEEK SHELTER IN AUDITORIUMS OR GYMNASIUMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY
EVENING(1000 PM CDT WEDNESDAY EVENING) FOR NORTHEASTERN COLORADO AND
NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 4007 10266 3956 10262 3957 10205 3974 10204
3976 10187 4018 10164 4034 10203
$$
MARTIN3 follow-up statements
000
WWUS53 KGLD 112152
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
348 PM MDT WED MAY 11 2005
COC125-KSC023-NEC057-112230-
/O.CON.KGLD.TO.W.0011.000000T0000Z-050511T2230Z/
YUMA CO-CHEYENNE KS-DUNDY NE-
348 PM MDT WED MAY 11 2005
...A TORNADO WARNING CONTINUES UNTIL 430 PM MDT(530 PM CDT) FOR
DUNDY...CHEYENNE AND YUMA COUNTIES...
AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAIRD...MOVING
NORTHEAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
LAIRD AND HAIGLER AROUND 355 PM MDT...
CLARKVILLE AROUND 400 PM MDT...
PARKS AROUND 410 PM MDT...
WAUNETA AROUND 415 PM MDT...
ALVIN AROUND 430 PM MDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
AT 340 PM MDT THIS STORM PRODUCED GOLFBALL SIZE HAIL 3 MILES SOUTH
EAST OF WRAY. AT 345 PM MDT ANOTHER TORNADIC STORM WAS LOCATED 6
MILES NORTHEAST OF IDALIA MOVING NORTHEAST AT 20 MPH. ALSO AT 350 PM
RADAR INDICATED YET ANOTHER TORNADIC STORM LOCATED 6 MILES SOUTH OF
IDALIA MOVING NORTHEAST AT 30 MPH.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY
EVENING(1000 PM CDT WEDNESDAY EVENING) FOR NORTHEASTERN COLORADO AND
NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 4044 10267 3956 10262 3957 10205 3974 10204
3974 10176 4033 10160 4035 10204 4043 10207
$$
MARTIN000
WWUS53 KGLD 112202
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
400 PM MDT WED MAY 11 2005
COC125-KSC023-NEC057-112230-
/O.CON.KGLD.TO.W.0011.000000T0000Z-050511T2230Z/
YUMA CO-CHEYENNE KS-DUNDY NE-
400 PM MDT WED MAY 11 2005
...A TORNADO WARNING CONTINUES UNTIL 430 PM MDT(530 PM CDT) FOR
DUNDY...CHEYENNE AND YUMA COUNTIES...
AT 400 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED 8 MILES NORTHEAST OF IDALIA...MOVING NORTHEAST
AT 25 MPH. AT 400 PM MDT ANOTHER TORNADIC STORM WAS LOCATED NEAR LAIRD
MOVING NORTHEAST AT 25 MPH. A THIRD TORNADIC STORM WAS LOCATED 4
MILES EAST OF BONNY RESERVOIR MOVING NORTHEAST AT 30 MPH.
THE TORNADOES WILL BE NEAR...
BEECHER ISLAND BY 405 PM MDT...
LAIRD BY 400 PM MDT...
BONNY RESERVOIR BY 400 PM MDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. POOR
VISIBILITY WILL MAKE SEEING THESE TORNADOES DIFFICULT. THIS STORM IS
CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE IN THE
PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY
EVENING(1000 PM CDT WEDNESDAY EVENING) FOR NORTHEASTERN COLORADO AND
NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 4044 10267 3956 10262 3957 10205 3974 10204
3974 10176 4033 10160 4035 10204 4043 10207
$$
MARTIN000
WWUS53 KGLD 112211
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
407 PM MDT WED MAY 11 2005
COC125-KSC023-NEC057-112230-
/O.CON.KGLD.TO.W.0011.000000T0000Z-050511T2230Z/
YUMA CO-CHEYENNE KS-DUNDY NE-
407 PM MDT WED MAY 11 2005
...A TORNADO WARNING CONTINUES UNTIL 430 PM MDT(530 PM CDT) FOR
DUNDY...CHEYENNE AND YUMA COUNTIES...
AT 406 PM MDT...A LINE OF TORNADO PRODUCING STORMS WAS REPORTED BY
DOPPLER RADAR. THESE TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALVIN TO BEECHER ISLAND TO BONNY RESERVOIR...MOVING
NORTHEAST AT 30 MPH.
TORNADO PRODUCING STORMS WILL BE NEAR...
BEECHER ISLAND AROUND 415 PM MDT...
HAIGLER AROUND 430 PM MDT...
BONNY RESERVOIR BY 410 PM MDT...
THE COMMUNITY OF BEECHER ISLAND IS IN THE DIRECT PATH OF THIS
TORNADO...IF YOU LIVE IN THIS AREA TAKE COVER NOW.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
HEAVY RAIN AND FOG MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU
WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE
PLACE. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY
REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A
CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY
EVENING(1000 PM CDT WEDNESDAY EVENING) FOR NORTHEASTERN COLORADO AND
NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 4044 10267 3956 10262 3957 10205 3974 10204
3974 10176 4033 10160 4035 10204 4043 10207
$$
MARTINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 11, 12:31 PM MDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 11, 12:31 PM MDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1231 PM MDT WED MAY 11 2005 .DISCUSSION...A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON AND EVENING. SEE THE HAZARDOUS WEATHER OUTLOOK/TOPHWOGLD/ FOR MORE DETAIL. MUCH OF THE FORECAST AREA WILL BE IN A ZONE OF EAST TO SOUTHEASTERLY UPSLOPE FLOW LOCATED JUST NORTH OF A STALLED FRONTAL BOUNDARY. HEATING NORTH OF THE BOUNDARY WILL GENERATE AIR RICH IN BOTH INSTABILITY AND LOW LEVEL WIND SHEAR...WHICH WILL ENHANCE THE SEVERE WEATHER POTENTIAL GENERALLY ALONG AND NORTH OF INTERSTATE 70. OTHER SEVERE STORMS MAY FORM SOUTH OF THE INTERSTATE ALONG AND AHEAD OF A DRYLINE WHICH WILL INTERSECT THE FRONT NEAR THE COLORADO STATE LINE JUST WEST OR SOUTHWEST OF GOODLAND. THIS PLACES A LARGER THAN USUAL PART OF THE FORECAST AREA AT RISK FOR SIGNIFICANT SEVERE WEATHER. DIFFLUENCE ALOFT AND AMPLE SUNSHINE SHOULD REMOVE THE CAP EARLY THIS AFTERNOON. THE ONLY NEGATIVE SEEMS TO BE SHALLOW MOISTURE ON REGIONAL SOUNDINGS...BUT MOISTURE POOLING ALONG BOUNDARIES SHOULD BE MORE THAN SUFFICIENT TO RESULT IN CONVECTIVE INITIATION. THE CHANCE FOR MEASURABLE RAIN WILL BE HIGHER ALONG AND NORTH OF THE FRONT WHERE WARM ADVECTION WILL AID IN OVERALL COVERAGE. LOCALLY HEAVY RAINFALL WILL OCCUR...BUT THE AREA OF STORMS WILL BE MOVING OUT OF THE REGION BY MIDNIGHT...SO DO NOT ANTICIPATE ANY EXCESSIVE RAINFALL. WIDESPREAD STRONG WINDS ARE ALSO A CONSIDERATION TODAY. WITH MARGINAL ADVISORY SPEEDS FROM THE SOUTH THIS AFTERNOON...HAVE OPTED TO CLEAR MUCH OF THE WIND ADVISORY...IN FAVOR OF KEEPING OUR FOCUS ON THE THUNDERSTORM THREAT. A SECOND WIND THREAT WILL DEVELOP BEHIND A STRONG COLD FRONT THIS EVENING. THE COLD FRONT WILL BEGIN TO SURGE ACROSS EASTERN COLORADO AND POSSIBLY INTO WESTERN KANSAS. STRONG COLD ADVECTION AND STEEP LOW LEVEL LAPSE RATES AHEAD OF THE FRONT WILL CONTRIBUTE TO EASY TRANSPORT OF STRONG WINDS TO THE SURFACE. CONVECTION MAY ALSO PLAY A ROLE...SO WILL WATCH THIS AREA FOR POSSIBLE HIGH WIND WARNING IF THE SCENARIO UNFOLDS. THE GREATEST RISK WOULD BE OVER EASTERN COLORADO. TEMPERATURES PLUMMET TONIGHT BEHIND THE FRONT...REACHING THE UPPER 30S OVER THE NORTHWEST FORECAST AREA. AT UPPER LEVELS HOWEVER...THE MEAN LONGWAVE TROF WILL STAY OVER THE ROCKIES ON THURSDAY...AND MODELS DEPICT A LINE OF THUNDERSTORMS MOVING OFF THE FRONT RANGE AND ACROSS THE TRI STATE THURSDAY NIGHT. LOW CLOUDS MAY LIMIT INSTABILITY AND CAUSE THE STORMS TO WEAKEN AS THEY MOVE INTO KANSAS AND NEBRASKA. THEREFORE...WILL NOT GO WITH THE LIKELY POPS ADVERTISED BY THE MODELS...BUT WILL MAINTAIN 30 TO 40 POPS. HAVE ADDED PATCHY FOG FOR FRIDAY MORNING...SUPPORTED BY MOS AND ETA SOUNDINGS. OTHERWISE...THE FORECAST STARTS TO DRY OUT...AND ANY LIGHT RAIN SHOWERS SHOULD BE GONE BY FRIDAY EVENING. UPPER FLOW BECOMES NORTHWEST AT THIS TIME...AND SURFACE RIDGING WILL PUSH MOISTURE DOWN INTO FAR SOUTHWEST TEXAS...KEEPING THE HIGH PLAINS DRY AND SEASONABLE. A NARROW AXIS OF MOISTURE MAY RETURN SUNDAY NIGHT...AND THE GFS DOES INDICATE A DECENT AMOUNT OF ISENTROPIC LIFT EAST OF HIGHWAY 25. FOR NOW WILL KEEP SILENT 10 POPS. UPPER FLOW WILL TRANSITION BACK TO SOUTHWESTERLY...AND ANOTHER CANADIAN COLD FRONT WILL DROP INTO NEBRASKA EARLY NEXT WEEK. THERE MAY BE SOME THUNDERSTORM ACTIVITY ALONG THE FRONT AND POSSIBLY ON THE DRYLINE...BUT FOR NOW CONFIDENCE IS TOO LOW...AND WILL KEEP THE FORECAST DRY. TEMPERATURES WILL WARM INTO THE 80S BEGINNING MONDAY. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...WIND ADVISORY UNTIL 6 PM MDT(7 PM CDT) FOR ZONES 014-015-016-027-028-029-041-042. NE...NONE. CO...NONE. && BURKE
Hazardous weather outlook, May 11, 9:59 AM MDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 959 AM MDT WED MAY 11 2005 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121200- CHEYENNE KS-CHEYENNE COUNTY CO-DECATUR KS-DUNDY NE-GOVE KS-GRAHAM KS- GREELEY KS-HITCHCOCK NE-KIT CARSON COUNTY CO-LOGAN KS-NORTON KS- RAWLINS KS-RED WILLOW NE-SHERIDAN KS-SHERMAN KS-THOMAS KS-WALLACE KS- WICHITA KS-YUMA COUNTY CO- 959 AM MDT WED MAY 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED ACROSS THE TRI STATE AREA THIS AFTERNOON THROUGH TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE TRI STATE AREA THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE THROUGH THE EVENING. THUNDERSTORMS WILL BEGIN TO DEVELOP AFTER 1 PM MDT (2 PM CDT) ALONG AND NORTH OF A TRIBUNE TO GOVE LINE...BUT AS A LOW PRESSURE SYSTEM CONTINUES TO DEVELOP THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE ENTIRE AREA BY 4 PM MDT (5 PM CDT). ANY STORM THAT FORMS THIS AFTERNOON WILL HAVE THE POTENTIAL TO QUICKLY BECOME SEVERE WITH HAIL UP TO THE SIZE OF BASEBALLS AND DAMAGING THUNDERSTORM WINDS WHICH COULD BE ACCOMPANIED BY BLOWING DUST. THERE IS ALSO A THREAT FOR TORNADOES ACROSS THE ENTIRE TRI STATE AREA WITH A HEIGHTENED THREAT FOR A FEW STRONG TORNADOES ALONG AND NORTH OF INTERSTATE 70...AND ALONG AND EAST OF A GOODLAND TO LEOTI LINE. A COLD FRONT WILL SLIDE ACROSS THE AREA OVERNIGHT...BRINGING AN END TO THE POTENTIAL FOR SEVERE WEATHER AFTER 1 AM MDT (2 AM CDT). ONCE AGAIN THERE IS THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER ACROSS THE TRI STATE AREA THIS AFTERNOON AND EVENING. PLEASE STAY TUNED TO NOAA ALL HAZARDS RADIO AND OTHER LOCAL MEDIA FOR THE LATEST DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SLIGHT RISK OF SEVERE WEATHER WILL EXIST AGAIN ON THURSDAY. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREAT. THUNDERSTORMS SHOULD DEVELOP OVER EASTERN COLORADO NEAR THE DRYLINE DURING THE AFTERNOON AND THEN MOVE EAST INTO KANSAS DURING THE LATE AFTERNOON AND EVENING. THUNDERSTORMS MAY LINGER ACROSS PARTS OF WESTERN KANSAS THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE ENTIRE TRI STATE AREA AFTER 1 PM MDT (2 PM CDT). JRM
In the hours before
Local storm report, May 11, 2:53 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
253 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 13 NW TRENTON 40.31N 101.19W
05/11/2005 1.00 INCH HITCHCOCK NE LAW ENFORCEMENT
HAIL REPORTED IN THE TOWN OF PALISADE
&&
JOHNSONLocal storm report, May 11, 2:58 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
258 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 8 NW CULBERTSON 40.31N 100.94W
05/11/2005 1.75 INCH HITCHCOCK NE TRAINED SPOTTER
&&
JOHNSONLocal storm report, May 11, 3:22 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
322 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL OBERLIN 39.82N 100.53W
05/11/2005 1.00 INCH DECATUR KS PUBLIC
&&
JOHNSONLocal storm report, May 11, 3:27 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
327 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 16 N BETHUNE 39.54N 102.42W
05/11/2005 0.75 INCH KIT CARSON CO PUBLIC
HAIL COVERING GROUND
&&
JOHNSONLocal storm report, May 11, 3:34 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
334 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL OBERLIN 39.82N 100.53W
05/11/2005 0.75 INCH DECATUR KS TRAINED SPOTTER
&&
JOHNSONLocal storm report, May 11, 3:38 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
338 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL WRAY 40.08N 102.23W
05/11/2005 1.00 INCH YUMA CO TRAINED SPOTTER
&&
JOHNSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:58 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 47 min |
| May 11, 3:11 PM MDT | Tornado Warning | GLD | Yuma | 34 min |
| May 11, 3:45 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 9 min |
| May 11, 4:24 PM MDT | Tornado Warning | GLD | Yuma | 53 min |
| May 11, 4:52 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 21 min |
| May 11, 5:11 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 28 min |
| May 11, 2:39 PM MDT | Severe Thunderstorm Warning | GLD | Norton | 25 min |
| May 11, 3:11 PM MDT | Severe Thunderstorm Warning | GLD | Decatur | 49 min |
| May 11, 2:11 PM MDT | Tornado Warning | GLD | Hitchcock | 49 min |
| May 11, 3:45 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 18 min |
| May 11, 5:14 PM MDT | Tornado Warning | GLD | Dundy | 46 min |
| May 11, 5:57 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 33 min |
Nearby
Tornado Warnings in Colorado, 2005Tornado Warnings in Kansas, 2005Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.